MAUDE Adverse Event Report: ZIMMER DENTAL TSV® BELLATEK® FLEX ABUTMENT 4.5MM (D) 12MM (H) HEXED

ZIMMER DENTAL TSV® BELLATEK® FLEX ABUTMENT 4.5MM (D) 12MM (H) HEXED
Model Number TF4121
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight: patient weight not provided.
 
Event or Problem Description
It was reported that the abutment screw became loose.The doctor retightened it and the patient was sent home.
 
Additional Manufacturer Narrative
One (1) tsv® bellatek® flex abutment 4.5mm (d) 12mm (h) hexed (tf4121) was not returned for investigation as they remain in use.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number along with the applicable instructions for use (ifu) and risk management file.The complaint addressed the 1st event for screw loosening.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Per: no pre-existing conditions were noted on the complaint.Bone density type was unknown.The reported device was located on tooth site #30 (universal).Picture/x-rays: pictures or x-ray images were not provided.Review of appropriate documentation: instructions for use for zimmer dental implant systems 4894 rev 6 - 08/19.Tsv bellatek® express and bellatek® flex abutment and the tsv titanium asc screw products.¿ p-texpflex rev.B ¿ 04/21.Information identified: single use.Single use: do not reuse tsv bellatek express and bellatek flex abutments and the retaining screw.Reuse of a single use device that has come in contact with blood, bone, tissue, body fluids or other contaminants may lead to patient or user injury.Dhr review: dhr review was completed for the subject lot number (2020030504 ¿ tf4121).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: a lot specific complaint history review was conducted for the subject lot number (2020030504-tf4121) and revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product for similar events (complaint category keyword: loosening).Post market trend review: may post market trending was reviewed and there were no negative trends or corrective actions for the reported event (functional loosening) and device (tf4121).Malf/event: based on the available information, device malfunction could not be verified and the reported event was non-verifiable.Sections updated: b4: date of this report.G3: date investigation was received.G6: type of report and follow up number.H2: follow up type.H3: device evaluated.H6: adverse event problem codes.H10: manufacturer's narrative.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
TSV® BELLATEK® FLEX ABUTMENT 4.5MM (D) 12MM (H) HEXED
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13482692
Report Number0002023141-2022-00265
Device Sequence Number1714053
Product Code NHA
UDI-Device Identifier00844868043973
UDI-Public(01)00844868043973(17)991231(10)2020030504
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTF4121
Device Catalogue NumberTF4121
Device Lot Number2020030504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale